(888) 687-4334
Menu

Benadryl Allergy ULTRATAB Tablets 24 Count

RDC25144304

$ 5.75 $ 8.95

Benadryl Allergy ULTRATAB Tablets are over-the-counter antihistamine tablets used to provide symptomatic relief from hay fever, other upper respiratory allergies, and the common cold. These tablets are small and easy to swallow, providing temporary relief from symptoms such as a runny nose, sneezing, itchy and/or watery eyes, and itching of the nose and/or throat.

 

Features:

  1. ♦ Provides relief from allergies
  2. ♦ Each tablet contains: calcium 15 or 20 mg
  3. ♦ Small tablet size is easy to swallow
  4. ♦ Packaged with 24 tablets per box
  5. ♦ Sold by: the box

 

Beneficial Uses:

  1. ♦ Temporarily relieves symptoms caused by hay fever or other upper respiratory allergies, such as a runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat
  2. ♦ Temporarily relieves symptoms caused by the common cold, such as a runny nose and/or sneezing

 

Directions:

  1. ♦ Use on as directed, following all instructions accompanying this product
  2. ♦ Adults and children 12 years of age and older should take 1-2 tablets
  3. ♦ Children 6-12 years of age should take 1 tablet
  4. ♦ Take every 4 to 6 hours, or as directed by your doctor
  5. ♦ Do not take more than 6 times in 24 hours
  6. ♦ Store between 20-25°C (68-77°F), avoiding high humidity and protecting them from light

 

Warnings:

  1. ♦ Not intended for use by those under 6 years of age
  2. ♦ Do not use this product with any other products containing diphenhydramine, even those that are only used topically (on the skin)
  3. ♦ Do not use to make a child fall asleep
  4. ♦ Consult with your healthcare provider before using this product if you are pregnant, breastfeeding, taking sedatives or tranquilizers, have glaucoma, have any breathing problems, or if you have trouble urinating due to an enlarged prostate gland
  5. ♦ Avoid consuming alcoholic beverages while taking this product
  6. ♦ Use caution while driving a motor vehicle or operating other heavy machinery while taking this product

Product # - 25144304

Active Ingredient - Diphenhydramine HCl 25 mg

Inactive Ingredients - Each tablet contains: calcium 15 or 20 mg

 

carnauba wax, crospovidone, D&C red no. 27 aluminum lake, dibasic calcium phosphate dihydrate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, pregelatinized starch, stearic acid, titanium dioxide
or
carnauba wax, croscarmellose sodium, D&C red no. 27 aluminum lake, dibasic calcium phosphate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide

Brand: DOT

For effective allergy relief that you can count on when it’s needed the most, use these diphenhydramine hydrochloride antihistamine relief tablets. Order yours today by shopping our website or calling us at 1-888-687-4334 to speak with one of our friendly and experienced Medical Supply Specialists.

Benadryl Allergy ULTRATAB Tablets 24 Count Tags

You also Viewed

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.